# SDR R61A2021040200306

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 33,581 hours, 26,141 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 4148009011
- Part serial: 0854D
- Condition: Leaking
- Location: Zone 100
- Part time: 36,225 hours, 21,951 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM LOST QUANTITY DURING CRUISE, THEN LOST PRESSURE SHORTLY AFTER, LEADING TO LOSS OF HYDRAULIC SYSTEM 1. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RH MID MFS PCU IAW AMM 27-65-01.
